# SDR SWIA200515085

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 5,531 hours, 4,644 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 969
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 4,838 hours, 696 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON START AT THE GATE,STAB CH 1 INOP STATUS MSG ILLUMINATED.  REPLACED HORIZONTAL STAB TRIM ACTUATOR IAW CRJ 200 M/M 27-42-01 AND REPLACED MOTOR CONTROL UNIT IAW CRJ 200 M/M 27-42-05. OPERATIONAL CHECK GOOD, PN 7062-3; SN OFF 2001.
